Building closed categories
Cahiers de topologie et géométrie différentielle, Volume 19 (1978) no. 2, pp. 115-129.
@article{CTGDC_1978__19_2_115_0,
     author = {Barr, Michael},
     title = {Building closed categories},
     journal = {Cahiers de topologie et g\'eom\'etrie diff\'erentielle},
     pages = {115--129},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {19},
     number = {2},
     year = {1978},
     mrnumber = {528341},
     zbl = {0381.18016},
     language = {en},
     url = {http://archive.numdam.org/item/CTGDC_1978__19_2_115_0/}
}
TY  - JOUR
AU  - Barr, Michael
TI  - Building closed categories
JO  - Cahiers de topologie et géométrie différentielle
PY  - 1978
SP  - 115
EP  - 129
VL  - 19
IS  - 2
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://archive.numdam.org/item/CTGDC_1978__19_2_115_0/
LA  - en
ID  - CTGDC_1978__19_2_115_0
ER  - 
%0 Journal Article
%A Barr, Michael
%T Building closed categories
%J Cahiers de topologie et géométrie différentielle
%D 1978
%P 115-129
%V 19
%N 2
%I Dunod éditeur, publié avec le concours du CNRS
%U http://archive.numdam.org/item/CTGDC_1978__19_2_115_0/
%G en
%F CTGDC_1978__19_2_115_0
Barr, Michael. Building closed categories. Cahiers de topologie et géométrie différentielle, Volume 19 (1978) no. 2, pp. 115-129. http://archive.numdam.org/item/CTGDC_1978__19_2_115_0/

M. Barr, Duality of Banach spaces, Cahiers Topo. et Géo. Diff. XVII- 1 (1976), 15. M.B. Arr, Closed categories and Banach spaces, Idem XVII-4 (1976 a), 135. | Numdam | MR | Zbl

B. Day, A reflection theorem for closed categories, J. Pure Appl. Algebra 2 (1972), 1- 11. | MR | Zbl

S. Eilenberg and G.M. Kelly, Closed categories, Proc. Conf. on Categorical Algebra (La Jolla, 1965), Springer, 1966. | MR | Zbl

P. Gabriel and M. Zisman, Calculus of fractions and homotopy theory, Springer, 1967. | MR | Zbl

J.L. Kelley, General Topology, Van Nostrand, 1955. | MR | Zbl

Z. Semadeni, Projectivity, injectivity and duality, Rozprawy Mat. 35 (1963). | MR | Zbl

O. Wyler, Convenient categories for Topology, General Topology and Applications 3 (1973), 225-242. | MR | Zbl